RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Raikov, Dmitrii Abramovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 32

Number of views:
This page:2104
Abstract pages:8388
Full texts:4875
Professor
Doctor of physico-mathematical sciences (1941)
Birth date: 11.11.1905

http://www.mathnet.ru/eng/person26915
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208275

Publications in Math-Net.Ru
1975
1. D. A. Raĭkov, “Categories of relations with a quasizero object”, Tr. Mosk. Mat. Obs., 33 (1975),  223–261  mathnet  mathscinet  zmath
1974
2. D. A. Raikov, “Criterion of completeness of topological linear spaces and topological Abelian groups”, Mat. Zametki, 16:1 (1974),  101–106  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 646–648
1972
3. D. A. Raikov, “On a class of correspondence categories”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1300–1303  mathnet  mathscinet  zmath
4. D. A. Raikov, “Orthogonal morphisms and the notion of bicategory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 4,  93–101  mathnet  mathscinet  zmath
1969
5. D. A. Raikov, “Semiabelian categories”, Dokl. Akad. Nauk SSSR, 188:5 (1969),  1006–1009  mathnet  mathscinet
1966
6. D. A. Raikov, “A two-sided closed graph theorem for topological linear spaces”, Sibirsk. Mat. Zh., 7:2 (1966),  353–372  mathnet  mathscinet  zmath
1965
7. D. A. Raikov, “The works of V. L. Shmul'yan on topological linear spaces”, Uspekhi Mat. Nauk, 20:2(122) (1965),  135–147  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:2 (1965), 130–141
8. D. A. Raikov, “An exponential law for spaces of continuous linear mappings”, Mat. Sb. (N.S.), 67(109):2 (1965),  279–302  mathnet  mathscinet  zmath
1964
9. D. A. Raikov, “Free locally convex spaces for uniform spaces”, Mat. Sb. (N.S.), 63(105):4 (1964),  582–590  mathnet  mathscinet  zmath
1963
10. V. L. Levin, D. A. Raikov, “Closed-graph theorems for uniform spaces”, Dokl. Akad. Nauk SSSR, 150:5 (1963),  981–983  mathnet  mathscinet  zmath
1959
11. D. A. Raikov, “A criterion of completeness of locally convex spaces”, Uspekhi Mat. Nauk, 14:1(85) (1959),  223–229  mathnet  mathscinet  zmath
1958
12. D. A. Raikov, “Complete continuity of an adjoined operator”, Dokl. Akad. Nauk SSSR, 119:3 (1958),  446–449  mathnet  mathscinet  zmath
13. D. A. Raikov, “Completely continuous spectra of locally convex spaces”, Tr. Mosk. Mat. Obs., 7 (1958),  413–438  mathnet  mathscinet  zmath
1957
14. D. A. Raikov, “Inductive and projective limits with completely continuous mappings”, Dokl. Akad. Nauk SSSR, 113:5 (1957),  984–986  mathnet  mathscinet  zmath
15. D. A. Raikov, “On a property of nuclear spaces”, Uspekhi Mat. Nauk, 12:5(77) (1957),  231–236  mathnet  mathscinet  zmath
16. D. A. Raikov, “Bundles of hyperplanes in linear spaces”, Uspekhi Mat. Nauk, 12:1(73) (1957),  230  mathnet
1946
17. D. Raikov, “On the completion of topological groups”, Izv. Akad. Nauk SSSR Ser. Mat., 10:6 (1946),  513–528  mathnet  mathscinet  zmath
18. I. M. Gel'fand, D. A. Raikov, G. E. Shilov, “Commutative normed rings”, Uspekhi Mat. Nauk, 1:2(12) (1946),  48–146  mathnet  mathscinet  zmath
1945
19. D. A. Raikov, “Harmonic analysis on commutative groups with the Haar measure and the theory of characters”, Travaux Inst. Math. Stekloff, 14 (1945),  3–86  mathnet  mathscinet  zmath
1943
20. I. Gelfand, D. Raikov, “Irreducible unitary representations of locally bicompact groups”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943),  301–316  mathnet  mathscinet  zmath
1940
21. D. A. Raikov, “A proof of a theorem of L. G. Schnirelmann concerning the density of the arithmetic sum of sets”, Uspekhi Mat. Nauk, 1940, 7,  97–101  mathnet  mathscinet  zmath
22. D. Raikov, “Sur les différences et sur les dérivées”, Rec. Math. [Mat. Sbornik] N.S., 7(49):2 (1940),  379–384  mathnet  mathscinet  zmath
1939
23. D. Raikov, “On the addition of point-sets in the sense of Schnirelmann”, Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939),  425–440  mathnet  mathscinet  zmath
1938
24. D. Raikov, “On a connection between the central limit-law of the theory of probability and the law of great numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 2:3 (1938),  323–338  mathnet  zmath
25. D. Raikov, “On the decomposition of Gauss and Poisson laws”, Izv. Akad. Nauk SSSR Ser. Mat., 2:1 (1938),  91–124  mathnet  zmath
26. D. Raikov, “On the distribution of numbers the prime factors of which belong to a given arithmetical progression”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938),  563–570  mathnet  zmath
27. D. Raikov, “On multiplicative bases for the natural series”, Rec. Math. [Mat. Sbornik] N.S., 3(45):3 (1938),  569–576  mathnet  zmath
28. D. Raikov, “Generalisation of the Ikehara-Landau theorem”, Rec. Math. [Mat. Sbornik] N.S., 3(45):3 (1938),  559–568  mathnet  zmath
1937
29. M. M. Grinblyum, D. A. Raikov, “Problems”, Uspekhi Mat. Nauk, 1937, 3,  247–248  mathnet
30. D. Raikov, “Über die Basen der natürlichen Zahlenreihe”, Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937),  595–597  mathnet  zmath
31. D. Raikov, “Sur une propriété des polynômes de la division du cercle”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937),  379–382  mathnet  zmath
1936
32. D. Raikoff, “On some arithmetical properties of summable functions”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936),  377–384  mathnet  zmath

1971
33. D. A. Raikov, “. G. Grnir, . de Wild, J. Shmts. Analyse fonctionelle. Théorie constructive des espaces lineaires à semi-normes. . 1. Théorie generale. Basel–Stuttgart, Birkhäuser Verl., 1968, X+562 p. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971),  279  mathnet; U.S.S.R. Comput. Math. Math. Phys., 11:1 (1971), 368

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020